# SDR ASA2002F00000

- Difficulty date: March 24, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654659529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- DURING SCHEDULED C-CHECK FOUND SHEAR TIE AT BODY STATION 727A, STRINGER 21L-22L CORRODED.  REPAIRED PER SRM.
